# SDR CALA2023011600130

- Difficulty date: January 16, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 64,916 hours, 19,109 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Door
- Condition: Missing
- Location: Rt Pneumatic
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1, RIGHT SIDE HIGH PRESSURE PNEUMATIC DOOR IS MISSING. RIGHT SIDE HIGH PRESSURE PNEUMATIC DOOR IS MISSING.  INSTALLED NEW PART EXTERNAL AIR DOOR. OPS CK GOOD.
